# SDR AALA20070679

- Difficulty date: April 13, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T2303/13APR - ORD - DFW  DURING CRUISE AT FLIGHT LEVEL 320, CREW HEARD LOUD BANG AND FELT A YAW.  INDICATIONS SHOWED THE LEFT ENGINE SHUTDOWN.  LANDED STL WITHOUT INCIDENT.  SINGLE ENGINE TIME APPROXIMATELY 15 MINUTES.  REPLACED LEFT ENGINE ON 15 APR 2007 AT STL DUE TO TURBINE BLADE FAILURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
